Bulletin of the American Mathematical Society

Representations for real numbers

C. J. Everett

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 861-869.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509722

Mathematical Reviews number (MathSciNet)
MR0018221

Zentralblatt MATH identifier
0061.09407

Citation

Everett, C. J. Representations for real numbers. Bull. Amer. Math. Soc. 52 (1946), no. 10, 861--869. https://projecteuclid.org/euclid.bams/1183509722


Export citation

References

  • 1. B. H. Bissinger, A generalization of continued fractions, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 868-876.
  • 2. R. Courant and H. Robbins, What is mathematics? Oxford University Press, New York, 1941, p. 125.
  • 3. E. W. Hobson, Theory of functions of a real variable, vol. 1, 3d ed., Cambridge University Press, 1927, p. 117 ff.
  • 4. O. Perron, Irrationalzahlen, Berlin, 1921, p. 90 ff.
  • 5. J. Schreier and S. Ulam, Eine Bemerkung über die Gruppe der topologischen Abbildungen der Kreislinie auf sich selbst, Studia Mathematica vol. 5 (1935) pp. 156-159.